AMS eContent Search Results
Matches for: msc=(35A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] A. D. Bryuno and T. V. Shadrina. An axisymmetric boundary layer on a needle. Trans. Moscow Math. Soc. 68 (2007) 201-259. MR 2429271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] N. H. Mahmoud. Partial differential equations with matricial coefficients and generalized translation operators. Trans. Amer. Math. Soc. 352 (2000) 3687-3706. MR 1650030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. L. Sachdev, S. Dowerah, B. Mayil Vaganan and Varughese Philip. Exact analysis of a nonlinear partial differential equation of gas dynamics. Quart. Appl. Math. 55 (1997) 201-229. MR MR1447575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] R. Z. Yeh. Hyperholomorphic functions and second order partial differential equations in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 325 (1991) 287-318. MR 1015927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Maximum Principle Methods. CBMS Regional Conference Series in Mathematics 74 (1990) 66-74.
Book volume table of contents
View Article: PDF

[6] Lawrence Craig Evans. Weak Convergence Methods for Nonlinear Partial Differential Equations. CBMS Regional Conference Series in Mathematics 74 (1990) MR MR1034481.
Book volume table of contents   

[7] Convexity. CBMS Regional Conference Series in Mathematics 74 (1990) 18-21.
Book volume table of contents   
View Article: PDF

[8] Introduction. CBMS Regional Conference Series in Mathematics 74 (1990) 1-3.
Book volume table of contents   
View Article: PDF

[9] Weak Convergence. CBMS Regional Conference Series in Mathematics 74 (1990) 4-17.
Book volume table of contents   
View Article: PDF

[10] Concentrated Compactness. CBMS Regional Conference Series in Mathematics 74 (1990) 34-48.
Book volume table of contents   
View Article: PDF

[11] Notes. CBMS Regional Conference Series in Mathematics 74 (1990) 76-77.
Book volume table of contents   
View Article: PDF

[12] Quasiconvexity. CBMS Regional Conference Series in Mathematics 74 (1990) 22-33.
Book volume table of contents   
View Article: PDF

[13] Compensated Compactness. CBMS Regional Conference Series in Mathematics 74 (1990) 49-65.
Book volume table of contents   
View Article: PDF

[14] Appendix. CBMS Regional Conference Series in Mathematics 74 (1990) 75-75.
Book volume table of contents   
View Article: PDF

[15] E. G. Kalnins and Willard Miller. $R$-separation of variables for the four-dimensional flat space Laplace and Hamilton-Jacobi equations . Trans. Amer. Math. Soc. 244 (1978) 241-261. MR 506618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Clive R. Chester. Generation of solutions of linear differential equations. Quart. Appl. Math. 30 (1972) 371-373. MR 415043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Daniel C. Lewis. Infinite systems of ordinary differential equations with applications to certain second-order partial differential equations . Trans. Amer. Math. Soc. 35 (1933) 792-823. MR 1501717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joseph Miller Thomas. The condition for an orthonomic differential system . Trans. Amer. Math. Soc. 34 (1932) 332-338. MR 1501640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph Miller Thomas. Matrices of integers ordering derivatives . Trans. Amer. Math. Soc. 33 (1931) 389-410. MR 1501594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ernest P. Lane. Integral surfaces of pairs of partial differential equations of the third order . Trans. Amer. Math. Soc. 32 (1930) 782-793. MR 1501561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Bateman. An extension of Lagrange's expansion . Trans. Amer. Math. Soc. 28 (1926) 346-356. MR 1501349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1